Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 70692, 5 pages
http://dx.doi.org/10.1155/AAA/2006/70692

An existence result for a semipositone problem with a sign changing weight

Department of Mathematics, Mississippi State University, Mississippi State 39762, MS, USA

Received 5 March 2005; Accepted 5 September 2005

Copyright © 2006 Jaffar Ali and R. Shivaji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Berestycki, L. A. Caffarelli, and L. Nirenberg, “Inequalities for second-order elliptic equations with applications to unbounded domains. I,” Duke Mathematical Journal, vol. 81, no. 2, pp. 467–494, 1996, A celebration of John F. Nash Jr. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P.-L. Lions, “On the existence of positive solutions of semilinear elliptic equations,” SIAM Review. A Publication of the Society for Industrial and Applied Mathematics, vol. 24, no. 4, pp. 441–467, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Oruganti, J. Shi, and R. Shivaji, “Diffusive logistic equation with constant yield harvesting. I. Steady states,” Transactions of the American Mathematical Society, vol. 354, no. 9, pp. 3601–3619, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. H. Sattinger, “Monotone methods in nonlinear elliptic and parabolic boundary value problems,” Indiana University Mathematics Journal, vol. 21, pp. 979–1000, 1971/1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet